# SDR VNAA0004022

- Difficulty date: April 23, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 10,348 hours, 9,089 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Stick Shaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, FLIGHT 4088 EXPERIENCED A AOA MISCOMPARE, AOA FAIL, AND RIGHT HAND PUSHER FAIL CAS MESSAGES.  THE CREW ABORTED TAKEOFF AND THE MESSAGES HAD CLEARED BEFORE THEY WERE OFF THE RUNWAY.  THE CREW CONTACTED DISPATCH AND STATION OPERATIONS AND ATTEMPTED ANOTHER TAKEOFF.  FLIGHT 4088 DEPARTED THE FIELD WITHOUT FURTHER INCIDENT.
